首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Stability of general multi-Euler-Lagrange quadratic functional equations in non-Archimedean fuzzy normed spaces
  • 本地全文:下载
  • 作者:Tian Zhou Xu ; John Michael Rassias
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2012
  • 卷号:2012
  • 期号:1
  • 页码:119
  • DOI:10.1186/1687-1847-2012-119
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper we prove the generalized Hyers-Ulam stability of the system defining general Euler-Lagrange quadratic mappings in non-Archimedean fuzzy normed spaces over a field with valuation using the direct and the fixed point methods. MSC:39B82, 39B52, 46H25.
  • 关键词:stability of general multi-Euler-Lagrange quadratic functional equation ; direct method ; fixed point method ; non-Archimedean fuzzy normed space
国家哲学社会科学文献中心版权所有